# SDR AALA202511246490

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 58,674 hours, 40,499 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FAS REPORT AN INTERMITTENT HOT PLASTIC SMELL IN THE AFT GALLEY ON THE GROUND AND DURING CRUISE THROUGHOUT THE FLIGHT. SMELL IS ONLY NOTICEABLE IN THE AFT GALLEY AND NOWHERE ELSE ON THE AIRCRAFT. MAINTENANCE ACCOMPLISHED TSI BY ACCOMPLISHING J/C 26L00021001, AND FOUND SMELL ISOLATED TO AFT GALLEY COFFEE MAKERS, REMOVED AND REPLACED BOTH AFT GALLEYS COFFEE MAKERS, WITH ALL OPS CHECKS NORMAL, WITH MOD CONCURRANCE, OK FOR SERVICE.
